I have uncontrollable shaking of the right hand and arm and foot. They were unable to diagnose Parkinsons so they gave me Topiramate. The Topiramate has not helped much. I have noticed nervousness since I have been on the Topiramate.
Topiramate is used in the treatment of obesity; migraine prevention; bipolar disorder; fibromyalgia; bulimia (and more), and belongs to the drug class carbonic anhydrase inhibitor anticonvulsants.
Feeling nervous is a common side effect that should subside, if it does not , within say a week to 10 days you should report it to your Dr.
- Topiramate Information for Consumers
- Topiramate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topiramate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2010 • 1 answer
Posted 13 Mar 2010 • 1 answer
Posted 31 Jul 2014 • 1 answer
Posted 17 Jan 2015 • 1 answer
Posted 24 Oct 2015 • 1 answer